The MathNet Korea
Information Center for Mathematical Science

국내수학자

Information Center for Mathematical Science

국내수학자

채명주
이름 채명주 영어이름 Chae, Myeongju
이메일 mailmchae@kias.re.kr 소속기관 고등과학원 수학부
home An algorithmic proof of Suslin's stability theorem for polynomial rings. J. Algebra (1995), Vol 178, Pages 277-298
home Existence of multi-string solutions of the gauged harmonic map model. Lett. Math. Phys. (2002), Vol 59, Pages 173-188
home The global existence in the Cauchy problem of the Maxwell-Chern-Simons-Higgs system. J. Math. Phys. (2002), Vol 43, Pages 5470-5482
home On the dynamics of Gowdy space-times. Comm. Pure Appl. Math. (2004), Vol 57, Pages 1015-1074
home Remarks on the repulsive Wigner-Poisson system. J. Math. Phys. (2005), Vol 46, Pages 16
home New Lyapunov functionals of the Vlasov-Poisson system. SIAM J. Math. Anal. (2006), Vol 37, Pages 1709-1731
home Stability estimates of the Boltzmann equation with quantum effects. Contin. Mech. Thermodyn. (2006), Vol 17, Pages 511-524
home Time-asymptotic behavior of the Vlasov-Poisson-Boltzmann system near vacuum. J. Differential Equations (2006), Vol 230, Pages 71-85
home Stability estimates of the Boltzmann equation in a half space Quart. Appl. Math. (2007), Vol 65, Pages 653–682
home Scattering theory below energy for a class of Hartree type equations Comm. Partial Differential Equations (2008), Vol 33, Pages 321–348
home Ground state mass concentration in the $L^2$-critical nonlinear Hartree equation below $H^1$ Honam Math. J. (2009), Vol 31, Pages 45–61
home Dispersion and uniform $L^1$-stability estimates of the Vlasov-Poisson system in a half space Commun. Math. Sci. (2009), Vol 7, Pages 189–209
home On mass concentration for the $L^2$-critical nonlinear Schrödinger equations Comm. Partial Differential Equations (2009), Vol 34, Pages 486–505
home Semi-nonrelativistic limit of the Chern-Simons-Higgs system J. Math. Phys. (2009), Vol 50, Pages 19
home Glauber and Kawasaki dynamics for determinantal point processes in discrete spaces Interdiscip. Inform. Sci. (2009), Vol 15, Pages 377–388
home Mixed norm estimates of Schrödinger waves and their applications Comm. Partial Differential Equations (2010), Vol 35, Pages 906–943
home Mass concentration for the $L^2$-critical nonlinear Schrödinger equations of higher orders Discrete Contin. Dyn. Syst. (2011), Vol 29, Pages 909–928
home The global classical solution of the Vlasov-Maxwell-Fokker-Planck system near Maxwellian Math. Models Methods Appl. Sci. (2011), Vol 21, Pages 1007–1025
home Global existence of weak and classical solutions for the Navier-Stokes-Vlasov-Fokker-Planck equations J. Differential Equations (2011), Vol 251, Pages 2431-2465
home Global well-posedness for the $L^2$-critical Hartree equation on $\Bbb R^n$, $n\geq 3$ Commun. Pure Appl. Anal. (2009), Vol 8, Pages 1725-1743
home Existence of smooth solutions to coupled chemotaxis-fluid equations. Discrete Contin. Dyn. Syst. (2013), Vol 33, Pages 2271–2297
home Global classical solutions for a compressible fluid-particle interaction model. J. Hyperbolic Differ. Equ. (2013), Vol 10, Pages 537–562
home Global existence and temporal decay in Keller-Segel models coupled to fluid equations. Comm. Partial Differential Equations (2014), Vol 39, Pages 1205-1235
home Asymptotic behaviors of solutions for an aerotaxis model coupled to fluid equations. J. Korean Math. Soc. (2016), Vol 53, Pages 127-146
home The stability of nonlinear Schrödinger equations with a potential in high Sobolev norms revisited. Commun. Pure Appl. Anal. (2016), Vol 15, Pages 341-365
home Small data global existence and decay for relativistic Chern-Simons equations. Ann. Henri Poincaré (2017), Vol 18, Pages 2123-2198
home A regularity condition and temporal asymptotics for chemotaxis-fluid equations. Nonlinearity (2018), Vol 31, Pages 351-387
home Stability of planar traveling waves in a Keller-Segel equation on an infinite strip domain. J. Differential Equations (2018), Vol 265, Pages 237-279